# SDR CA120105004

- Difficulty date: January 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,595 hours
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3024780
- Condition: Leaking
- Location: Reduction
- Part time: 8,091 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INTERMITTENT REDUCTION GEARBOX OIL VENTING AND ERRATIC OIL PRESSURE DROP OUT TO ZERO FOR 15 SECONDS.  SUSPECT INTERNAL DEFECT.
